# SDR CA100706003

- Difficulty date: June 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 7,964 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 9012006079
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG ACTUATOR UPPER BRACKET PN 90-120060-79, CRACKED.  INSTALLATION OF KIT P/N 90-8015-0001.  REPLACES DEFECTIVE BRACKET AND SOME ADDITIONAL PARTS.
